×

zbMATH — the first resource for mathematics

Comments on “A discrete method to solve fractional optimal control problems”. (English) Zbl 1384.49021
Summary: In this note, we address a controversial issue in the paper [R. Almeida and D. F. M. Torres, Nonlinear Dyn. 80, No. 4, 1811–1816 (2015; Zbl 1345.49022)]. We have shown that the numerical method used in the above paper to solve the fractional optimal control problem does not satisfy given conditions.
MSC:
49K15 Optimality conditions for problems involving ordinary differential equations
34A08 Fractional ordinary differential equations and fractional differential inclusions
65L10 Numerical solution of boundary value problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agrawal, OP, A general formulation and solution scheme for fractional optimal control problems, Nonlinear Dyn., 38, 323-337, (2004) · Zbl 1121.70019
[2] Agrawal, OP; Baleanu, D, A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems, J. Vib. Control, 13, 1269-1281, (2007) · Zbl 1182.70047
[3] Almeida, R; Torres, DF, A discrete method to solve fractional optimal control problems, Nonlinear Dyn., 80, 1811-1816, (2015) · Zbl 1345.49022
[4] Dehghan, M; Hamedi, EA; Khosravian-Arab, H, A numerical scheme for the solution of a class of fractional variational and optimal control problems using the modified Jacobi polynomials, J. Vib. Control, 22, 1547-1559, (2016) · Zbl 1365.26005
[5] Hartley, TT; Lorenzo, CF, Dynamics and control of initialized fractional-order systems, Nonlinear Dyn., 29, 201-233, (2002) · Zbl 1021.93019
[6] Jarad, F; Abdeljawad, T; Baleanu, D, Fractional variational optimal control problems with delayed arguments, Nonlinear Dyn., 62, 609-614, (2010) · Zbl 1209.49030
[7] Kilbas, A.A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, vol. 204. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[8] Nemati, A., Yousefi, S., Soltanian, F., Ardabili, J.S.: An efficient numerical solution of fractional optimal control problems by using the Ritz method and Bernstein operational matrix. Asian J. Control (2016). doi:10.1002/asjc.1321 · Zbl 1359.65100
[9] Oldham, K., Spanier, J.: The Fractional Calculus Theory and Applications of Differentiation and Integration to Arbitrary Order, vol. 111. Elsevier, Amsterdam (1974) · Zbl 0292.26011
[10] Podlubny, I.: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198. Academic Press, London (1998) · Zbl 0924.34008
[11] Rakhshan, SA; Kamyad, AV; Effati, S, An efficient method to solve a fractional differential equation by using linear programming and its application to an optimal control problem, J. Vib. Control, 22, 2120-2134, (2016) · Zbl 1365.26008
[12] Rakhshan, S.A., Effati, S., Kamyad, A.V.: Solving a class of fractional optimal control problems by the Hamilton-Jacobi-Bellman equation. J. Vib. Control (2016). doi:10.1177/1077546316668467 · Zbl 1400.93123
[13] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional integrals and derivatives: theory and applications. Gordon and Breach, New York, xxxvi, p 976 (1993) · Zbl 0818.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.